Journal article icon

Journal article

Excluding Induced Subdivisions of the Bull and Related Graphs

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/jgt.20631

Authors


Chudnovsky, M More by this author
Trotignon, N More by this author
Journal:
JOURNAL OF GRAPH THEORY
Volume:
71
Issue:
1
Pages:
49-68
Publication date:
2012-09-05
DOI:
EISSN:
1097-0118
ISSN:
0364-9024
URN:
uuid:82c03de0-ea79-4a94-a273-3940906e3d29
Source identifiers:
322197
Local pid:
pubs:322197

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP